# SDR SWAA061850

- Difficulty date: May 30, 2006
- Submitted: May 31, 2006
- Operation: Air carrier
- Aircraft: N661SW
- Make and model: Boeing 737317
- Aircraft serial: 23173
- Aircraft time: 61,223 hours, 46,370 cycles
- System (JASC): 3350 · Emergency Lighting
- Part: Battery
- Part number: 2013
- Part serial: 52036
- Condition: Inoperative
- Location: Emergency Light
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

DURING SCHEDULED 1/4D CHECK, FOUND FWD CABIN EMERGENCY EXIT FLOOR LIGHTS INOP.  REMOVED AND REPLACED BATTERY PACK PER MM.
